Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 107–114 (Mi zvmmf1966)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical probabilistic methods for solving a three-dimensional hyperbolic diffusion equation

A. F. Kryuchkov, V. A. Sirenek

State Technological Institute of St. Petersburg

Full text: PDF file (1128 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 103–110

Bibliographic databases:
UDC: 519.6:531.362
MSC: Primary 65C05; Secondary 35L15
Received: 31.05.1996
Revised: 21.03.1997

Citation: A. F. Kryuchkov, V. A. Sirenek, “Numerical probabilistic methods for solving a three-dimensional hyperbolic diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 107–114; Comput. Math. Math. Phys., 38:1 (1998), 103–110

Citation in format AMSBIB
\Bibitem{KrySir98}
\by A.~F.~Kryuchkov, V.~A.~Sirenek
\paper Numerical probabilistic methods for solving a three-dimensional hyperbolic diffusion equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 107--114
\mathnet{http://mi.mathnet.ru/zvmmf1966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604231}
\zmath{https://zbmath.org/?q=an:0951.65004}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 103--110


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1966
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Kryuchkov, V. A. Sirenek, “A probabilistic representation of the solution of a hyperbolic equation of mass transport with a convective term”, Russian Math. (Iz. VUZ), 44:7 (2000), 73–76  mathnet  mathscinet  zmath
    2. V. A. Sirenek, “Stochastic solution of quasilinear hyperbolic equations based on inversion of the differential operator”, Comput. Math. Math. Phys., 40:3 (2000), 396–407  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:244
    Full text:75
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021